# SDR TWAA9904913

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor
- Condition: Cracked
- Location: Bs 1287-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR MEMBRANE CRACKED AND CORRODED APPROX STA 1287 TO 1309, RBL 52 IN. REPLACED MEMBRANE PART NR 9930612-11, PER SPM 6-70-01, PAGE 3. INSTALLED WITH FASTENERS PER SPM 6-30-07 PG 1 AND 2.
